Opuscula Math. 30, no. 3 (2010), 331-340
Convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces
Gurucharan Singh Saluja
Hemant Kumar Nashine
Abstract. In this paper, we give some necessary and sufficient conditions for an implicit iteration process with errors for a finite family of asymptotically quasi-nonexpansive mappings converging to a common fixed of the mappings in convex metric spaces. Our results extend and improve some recent results of Sun, Wittmann, Xu and Ori, and Zhou and Chang.
Keywords: implicit iteration process, finite family of asymptotically quasi-nonexpansive mappings, common fixed point, convex metric space.
Mathematics Subject Classification: 47H05, 47H09, 47H10.